# SDR CALA2013081990515

- Difficulty date: August 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 65,117 hours, 22,763 cycles
- Engine: Pwa PW2040
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Terminal Block
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SQUIB TEST,  FOUND BROKEN WIRE W2078-084-20 AT TB121 (C024.  WD26-22-21, PG 2.  REPLACED TERMINAL BLOCK MODULE TB121 Y23-Y24. CRIMPED NEW PINS ON WIRES W2078-0047-22, W2080-0041-22, W2156-A-WT, W2156-0156-24, W2078-0051-22, W2080-0043-22, W2078-0284-20, & W2156-0118-20. INSTALLED WIRES INTO TB121 Y23-Y24. SECURED WIRES. OPS CHECK P61 PANEL FUNCTIONS OK. WDM 26-22-21, 29-22-11, 33-11-61.
